Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spots on both sides of nose, patches on chin. Applied bag blam, metrogel. Microdermabrasion done. Suggestions?

around my nose on both sides it started out as dry spots kind of spotted but not pimples. i tried bag blam and other cremes but nothing helped. Then my doctor thought a metrogel would work and that hasn't worked either. i have a competition this weekend and i really want it cleared up. My makeup covers it pretty well but i am not sure what is going on with it.i started to have a few patches on my chin as well? it's not noticeable until you get up close to me but normally my skin is very clear. i started to see a change in that area when i had a microderm abrasion done about 2 months ago but it has got much worse
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

After reading your query it appears the possibility of "Seborrheic dermatitis”.
This is a condition in which there is flaky skin condition along with abnormal activity of oil glands. This is common manifestation on scalp a dandruff and on face as flakes over side of nose and over chin area.

For the betterment you can follow the suggestions as below:
-Do shampoo your hair everyday basis.
-You can apply mild topical steroids such fluticasone or hydrocortisone in a vey thin layer over the affected area.
-You can do cold water compresses to reduce the intensity of itching.
-Do not scratch or rub the skin as it can lead to further aggravation.
-So you can take oral anti histamine like loratadine or levocetrizine under medial advice.

Despite above measures if the problem is not getting better then it is better to consult a dermatologist for best guidance. Hope these informations are helpful.

"Wish you good health"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Fri, 21 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor